# SDR ASAA0080372

- Difficulty date: June 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX: DURING 15K CHECK CORROSION WAS FOUND ON DOUBLER AND TIE STRAP ON LOWER FORWARD FACE OF AFT PRESSURE BULKHEAD, FS 1338, LBL 3 TO RBL 3.REMOVED DAMAGED MATERIAL AND INSTALLED NEW DOUBLER AND STRAP IAW DC9 SRM 53-14-03.
